default-icon
Varicose Vein pain
Lower left leg few Varicose Veins is paining . And area has become blue. Any tablets ? Please advise.
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Turning blue basically shows stagnant flow in veins. Cream has to be applied over the area to reduce the 'hardening' and reduce pain Consult for prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.